Aa
A
A
A
Close
Endometriosis Community
2.58k Members
Avatar universal

Yellow/green discharge, with blood?

I have endometriosis and adenomyosis. My gyno has me on the pill and the mirena IUD. Within the past week or two I’ve noticed my discharge become yellow/green and only today it has flecks of blood in it. My gyno has me only taking the non period tablets for the pill so I haven’t had my period in over two years. I’m STD free as well. I get yeast infections quite regularly but this is much different.

The discharge is very mucous like and thick. I hate to say it but it’s exactly like when you blow your nose when you have a nasty chest infection. Urination started to burn this week accompanied by some pelvic pain and I thought I had a UTI so went to the docs and they gave me some antibiotics. I also did a pee sample but haven’t got the results back yet.

I’m worried this might be endometrial cancer or something very serious as before this I hadnt seen blood down there for two years

Any ideas on what this might be will be much appreciated!
1 Responses
973741 tn?1342342773
Hi.  Have you gotten your results back.  This actually sounds unrelated to endometriosis and definitely cancer and more like an infection.  Is it better?
2 Comments
So my uti results showed no uti, so it must have been an exterior thing? I didn’t have a yeast infection at the time so I’m unsure on what made me feel so much pain when I peed. This pain stopped after a day from being on the antibiotics they gave me. I still have the greenish/yellow discharge every few days and then it goes back to normal but no blood in it again! I’ve got another yeast infection right now, but that’s probably just my annoying ph levels. I really don’t know what’s happening with my body right now. Does this sound like bacterial vaginosis? Or something like that?
It could be BV.

What did they give you antibiotics for? Did they actually test you for things, or just give you antibiotics?

IUDs can cause something called pelvic inflammatory disease. It's not that common, but it can happen. Did your doctor do a pelvic exam or anything?

It's also really common to get a yeast infection when you take antibiotics. Before trying to treat that yourself, you should find out for sure if you have BV. Treating yeast can make BV worse.  
Have an Answer?
Top Women's Health Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.